About this Journal Submit a Manuscript Table of Contents
International Journal of Differential Equations
Volume 2013 (2013), Article ID 341473, 7 pages
http://dx.doi.org/10.1155/2013/341473
Research Article

Analysis of a Model Arising from Invasion by Precursor and Differentiated Cells

Department of Mathematics, University of North Carolina Wilmington, Wilmington, NC 28403, USA

Received 9 April 2013; Accepted 7 August 2013

Academic Editor: Zhi-Qiang Wang

Copyright © 2013 Xiaojie Hou. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xiaojie Hou, “Analysis of a Model Arising from Invasion by Precursor and Differentiated Cells,” International Journal of Differential Equations, vol. 2013, Article ID 341473, 7 pages, 2013. doi:10.1155/2013/341473